# SDR CALA2023092002837

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 48,701 hours, 17,102 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 3209
- Condition: Faulty
- Location: Horizontal Stab
- Part time: 48,263 hours, 16,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

MAIN ELEC STAB TRIM INOP AFTER TAKEOFF. INOP ON BOTH CAPT AND F/O SIDES . MANUAL TRIM NORMAL. RESET C/B C2 ON P18-1 PER FIM 27-41 TASK 804. BOTH CAPT AND F/O TRIM SWITCHES OPERATE NORMAL AT THIS TIME. DUE TO HISTORY FURTHER T/S REQUIRED. DUE TO HISTORY RECOMEND REPLACING HORIZONTAL ELEC STAB TRIM MOTOR, NIS DEN MOTOR, STAB, HO OFF 29-2741-9-0011 3209 ON 29-2741-9-0011 0865 MOTOR, STAB, HO OFF 29-2741-9-0011 3209 ON 0000 REMOVED AND REPLACED HORIZONTAL ELEC STAB TRIM MOTOR PER AMM: 27-41-71. BONDING CHECK WITHIN LIMITS. OPS CHECK GOOD AT THIS TIME. PARTS USED: 29-2741-9-0011,QTY :1 1817639,QTY :1 ADD EMP:388282 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1817639 SN OFF 3209.
